Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Common secants for plane convex sets


Author: V. L. Klee
Journal: Proc. Amer. Math. Soc. 5 (1954), 639-641
MSC: Primary 52.0X
MathSciNet review: 0063684
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Helly, Über Mengen konvexer Körper mit gemeinschaftlichen Punkten, Jber. Deutschen Math. Verein vol. 32 (1923) pp. 175-176.
  • [2] Hans Rademacher and I. J. Schoenberg, Helly’s theorems on convex domains and Tchebycheff’s approximation problem, Canadian J. Math. 2 (1950), 245–256. MR 0035044 (11,681b)
  • [3] L. A. Santaló, A theorem on sets of parallelepipeds with parallel edges, Publ. Inst. Mat. Univ. Nac. Litoral 2 (1940), 49–60 (Spanish). MR 0003726 (2,261f)
  • [4] L. A. Santaló, Supplement to the note: A theorem on sets of parallelepipeds with parallel edges, Publ. Inst. Mat. Univ. Nac. Litoral 3 (1942), 202–210 (Spanish, with English summary). MR 0007273 (4,112b)
  • [5] P. Vincensini, Figures convexes et variétés linéaires de l'espace euclidien à $ n$ dimensions, Bull. Sciences Math. (2) vol. 59 (1935) pp. 163-174.
  • [6] -, Les ensembles d'arcs d'un même cercle dans leurs relations avec les ensembles de corps connexes du plan euclidien, Atti del Quarto Congresso dell'Unione Matematica Italiana, Taormina, 1951, vol. II, pp. 454-464. Rome, Perella, 1953.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0063684-8
PII: S 0002-9939(1954)0063684-8
Article copyright: © Copyright 1954 American Mathematical Society